# SDR DALA1252449259

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 41,420 hours, 21,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  MX FOUND EMERGENCY LIGHTS INOPERATIVE LT SIDE OF VENTRAL STAIRS.  R & R BATTERY PACK IAW AMM.  OPS CHECKS GOOD.
